| Model Number |
DFW225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the dfw225 intraocular lens (iol) was implanted into the patient¿s ocular dexter (right eye).Patient reports complaints of inability to drive at night within days of first surgery.There was no patient injury.Iol explant is scheduled for (b)(6) 2023.No further information is available.
Additional Manufacturer Narrative
Additional information: patient weight and ethnicity and race: unknown/asked but unavailable.Date of event: unknown/asked but unavailable.Best estimate date provided as days within first surgery.Date explanted: not applicable, as the iol remains implanted.The device was not returned for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to contact the customer requesting additional information regarding complaint, however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Correction: device was returned thus indicating the iol was explanted.The following fields were updated accordingly: section d-6b date explanted: unknown, information not provided.Previously reported in the initial report as n/a as device remains implanted.Section h-6 health effect - impact code: updated to 4629 - device revision or replacement, previously reported in the initial report as 2199 - no health consequences or impact.Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 14-aug-2023.Section h-3: device evaluated by manufacturer: yes.Device evaluation: one lens was received inside of a specimen cup marked with two sn's.Sn:(b)(6) and sn: (b)(6).Since it cannot be determined which investigation the lens belongs to, it will be evaluated in both investigations.Visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned and, no issues that could cause or contribute to the complaint issue.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue was not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.